I started a 3 days Monistat treatment for a yeast infection on Monday night. Tonight is the 3rd night of the treatment. When i went to the bathroom, I noticed that i had a pinkish discharge. Ive read that Monistat can do that, but I've also read that it could be implantation bleeding. My boyfriend and I use condoms every time we have sex and it has been over a week since we have done the deed. It's usually a once a week thing because we are so busy. I've gotten my period for April already, but I am still a nervous wreck.The reason why I am getting so freaked out is because on Sunday i started having nausea and it's turned into fatigue. My whole house had a stomach bug, and I think that is what I have. But the combination of those two symptoms plus the yeast infection is worrying me. Also, I took a dose of Cystex this morning because I think I have a UTI so i'm not sure if that has anything to do with the pink discharge since I know it turns urine pink. I am something of a hypochondriac when it comes to getting pregnant. I don't want to get pregnant. Please help me. I am getting all worked up and scared.
When was your period? Do you know if/when you ovulated? Monistat can cause you to spot a little because you're so sensitive down there. The symptoms don't scream pregnant to me because symptoms are so unreliable. It most certainly can be the bug going around in your house. Try to relax and if you're late then take a test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.